MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S203
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician alleged the right atrial (ra) lead was broken due to the presence of noise on the ra channel.Analysis by boston scientific technical support indicated that the noise was most likely a product of myopotentials and/or background interference.It was recommended that at the next follow up, lead integrity should be tested by performing provocative maneuvers.No patient consequences were reported and additional information has been requested, but not yet received.

Brand Name
ALTRUA 20
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8509705
Report Number2124215-2019-05336
Device Sequence Number1315394
Product Code LWP
UDI-Device Identifier00802526484391
UDI-Public00802526484391
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/07/2013
Device Model NumberS203
Device Catalogue NumberS203
Device Lot Number719153
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Initial Report FDA Received Date04/12/2019
Patient Sequence Number1
Patient Age33 YR